# SDR AALA970726

- Difficulty date: April 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N351AA
- Make and model: Boeing 767323
- Aircraft serial: 24032
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 8609010000
- Condition: Needed Cleaning
- Location: Galley
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

MXP - FLT 96 - EN ROUTE ORD-MXP - DURING CRUISE, F/C GALLEY NR 1 OVEN PRODUCED SLIGHT SMOKE WHEN HEATED.  NO OTHER ABNORMAL INDICATIONS AND AIRCRAFT PROCEEDED MXP, LANDING WITHOUT INCIDENT.  CHECK OF THE OVEN REVEALED HEATING ELEMENT VERY DIRTY.  PLACARDED F/C GALLEY NR 1 OVEN INOPERATIVE.  SUBEQUENTLY REPLACED F/C GALLEY NR 1 OVEN AT LAX AND REMOVED PLACARD.  SYSTEM GROUND CHECKED NORMAL OPERATION WITH NO SMOKE NOTED.  (M)
